# SDR UALA2012101705946

- Difficulty date: October 17, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 64,530 hours, 9,240 cycles
- Engine: Pwa PW40903
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 149W52311
- Condition: Delaminated
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT FAIRING PANEL P/N 149W5231-1 WITH TWO INCH DELAM DURING WALK AROUND INSPECTION.  ROUTED TO SHOP FOR REPAIR.  REMOVED AND INSTALLED AFT FAIRING PANEL P/N 149W5231-1.
